MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01/19/2024, it was reported by a sales representative via email that an anchor from an ar-9400-sbk eclipse speedscap implant system broke during insertion.The case was completed by opening another ar-9400-sbk eclipse speedscap implant system.This was discovered during a procedure on (b)(6) 2024.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18594604
Report Number1220246-2024-00573
Device Sequence Number8183177
Product Code MBI
UDI-Device Identifier00888867356733
UDI-Public00888867356733
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Device Catalogue NumberAR-9400-SBK
Device Lot Number15171170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown